Search the Community
Showing results for tags 'blood thinners'.
Found 1 result
Charles (Chuck) Maack posted a topic in Articles on other sitesAccording to this WebMD paper, for patients prescribed the anticoagulant (blood thinner) warfarin there is a long list of medications that both patient and treating doctor must be aware as causing severe to serious to moderate side effects: http://tinyurl.com/qcafmkw Interesting, among them, are several that prostate cancer patients are prescribed including NSAIDs (identified here http://tinyurl.com/nhtjyvh), enzalutamide, corticosteroids (thus prednisone if prescribed abiraterone), acetaminophen, and several others. If you're a patient prescribed warfarin and also prescribed any of the medications listed, best to discuss with your treating doctor in order to watch diagnostics closely if the combination of these medicines with warfarin is necessary.